# SDR C2XA11TY016

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 23,424 hours, 12,599 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312783
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS EN ROUTE FROM IAH TO IND WHEN THE CREW REPORTED A HAZY SMOKE IN CABIN, AFTER LANDING MOSTLY IN THE AFT CABIN.  LANDING WAS NORMAL AND NO ICIAS INDICATIONS.  A/C WAS FERRIED TO TYS WHERE THE NR 2 ENGINE WAS REMOVED AND REPLACED IAW EMB 145XR AMM-7100-00-00.  ALL WORK ACCOMPLISHED AND WAS RELEASED AFTER ALL LEAKS CHECKS AND RUNS C/W.
